# SDR SWAA116858

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 40,112 hours, 23,350 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION --  ON TAKEOFF FLAP RETRACTION WENT TO ZERO THEN LEFT INDICATOR SNAPPED TO 1/2 ASYMMETRICAL USED LED'S ON LANDING PSEU LIGHT ILLUMINATED UPON LANDING.  REMOVED AND REPLACED NR 3 & NR 6 SKEN SENSORS PER MM.
